A 39-year-old member asked:
Disclaimer

i took 10, 000mg of tylenol (acetaminophen) extra strength in 24 hrs and am still showing symptoms. is this normal?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Way too high: A single dose of 10, 000 mg may be lethal for some people. Tylenol (acetaminophen) overdose is a major cause for liver failure and the symptoms can include nausea, vomiting, abdominal cramps, loose bowel movements, dizziness and feeling tired. I realize that you took pills over a 24 hour period - please be seen asap for this over-dose.
Answered on Feb 1, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Tylenol (acetaminophen): You can check the level of your liver enzymes to see if you have a problem
A 38-year-old male asked:
Dr. Hanford Yau
15 years experience Endocrinology
Dosing has changed: Recommended dosing for OTC extra strength Tylenol (acetaminophen) (500mg) is 2 tabs every 6 hours. Due to concern about overdose & liver toxicity, ... Read More
A 82-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not ok: Directions state: "take 2 caplets every 6 hours while symptoms last." Take medications per directions unless your physician specifies differently. T ... Read More
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Let her parents: Or another responsible adult know. It can be hard to do but it is the right thing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month